# SDR UALA2013071705017

- Difficulty date: July 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 62,418 hours, 23,461 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 41600318003
- Part serial: 290
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD ANTI-ICE DISPLAYED ON UPPER ECAM SCREEN.   LAST LEG REPORT SHOWS RT WINDSHIELD SENSOR.  RT WINDOW HEAT COMPUTER IAW TSM 30-42-00.  OPS NORMAL.
